# SDR 04FDEA00019

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- Aircraft time: 36,253 hours, 22,338 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: MS9391130ZE
- Part serial: MX261235D
- Condition: Leaking
- Location: Flap Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MEMPHIS, HYDRAULIC PUMP 1 LOW PRESSURE LIGHT FLASHED, FOLLOWED BY AND IMMEDIATE LOSS OF PRESSURE AND QUANTITY.  PRESSURE, QUANTITY WAS AT ZERO PRIOR TO PUMPS BEING TURNED OFF.  SUSPECT PROBLEM IS IN RIGHT WHEEL DUE TO SKYDROL  MIST IN THE AREA.  REPLACED RIGHT O/B FLAP DRIVE MOTOR REF 727-200 M/M 27-51-062-4.
